Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Child suffering from running nose, cough, fever. Passing green stool. Relief with ZIFI 100 and Nutrolin B?

Hello, My daughter is 2 yrs 6 months old wt 15 Kg. She has running nose , cough and fever of 102 for the last 2 days. Initially doc gave her flemiclav forte and Nutrolin B syrup and for fever Meftal P/ Crosin because of which she immediately vomited and started having loose motions. The colour of the stool was dark green she lost 1 kg in 2 days. Her running nose did not stop but worsened with consistent cough. Because of the consistent cough she could not sleep the whole day. We stopped the medication immediately after three doses. She is refusing to eat any thing that we give her. Earlier doc said she has viral infection then how come he suggested flemiclav forte that has amoxycillin that is good for bacterial infection . After consulting him today he changed the medication to ZIFI 100 and C& C and Nutrolin B syrup and in case of fever Meftal P or Crosin. Now her fever has come down to 100. Kindly let me know whether the latest medication given by doc will give her relief and how soon will her running nose and cough dissappear and how soon will she start eating normally again. Thank you.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  372
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding running nose , cough and fever of your 2 years old daughter.

As you said you are already in touch with your doctor, my opinion is most probably your daughter is having viral infection and there may be some alleric component as well. You are getting the right medication as now you are satisfy with response as well , the only thing lacking behind is - running nose and loss of appetite. Probably her running nose is because of allergy and that may be managed with adding some ant allergic in the present prescription.

Answered: Fri, 11 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor